# SDR UALA2010021600590

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 38,973 hours, 15,057 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: Z250H2113110
- Condition: Faulty
- Location: Reading Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELEC ODOR NEAR ROW 13.  TURNED OFF CAB FANS AND ODOR DISSIPATED.  FOUND READING LIGHT POWER SUPPLY ABOVE 15 DEF INOP.  POWER SUPPLY IS DEACTIVATED AND SECURED.  CALL LIGHTS OKAY.  READING LIGHTS AT 15DEF INOP.
